zbMATH — the first resource for mathematics

Quotients of del Pezzo surfaces. (English) Zbl 1440.14063
14E07 Birational automorphisms, Cremona group and generalizations
14E08 Rationality questions in algebraic geometry
14M20 Rational and unirational varieties
14E30 Minimal model program (Mori theory, extremal rays)
Full Text: DOI arXiv
[1] Alexeev, V., Boundedness and \(K^2\) for log surfaces, Internat. J. Math.5(6) (1996) 779-810. · Zbl 0838.14028
[2] Artin, M. and Mumford, D., Some elementary examples of unirational varieties which are not rational, Proc. London Math. Soc.25(3) (1972) 75-95. · Zbl 0244.14017
[3] Blichfeldt, H. F., Finite Collineation Groups (The University of Chicago Press, Chicago, 1917).
[4] Carter, R. W., Conjugacy classes in the weyl group, Compos. Math.25(1) (1972) 1-59. · Zbl 0254.17005
[5] Castelnuovo, G., Sulla razionalità delle involuzioni piane, Math. Ann.44 (1894) 125-155. · JFM 25.0970.01
[6] Clemens, C. H. and Griffiths, P. A., The intermediate Jacobian of the cubic threefold, Ann. Math.95(2) (1972) 281-356. · Zbl 0214.48302
[7] Coray, D. F. and Tsfasman, M. A., Arithmetic on singular del Pezzo surfaces, Proc. Lond. Math. Soc.57 (1988) 25-87. · Zbl 0653.14018
[8] Das Dores, L. and Mirko, M., \(G\)-birational superrigidity of del Pezzo surfaces of degree \(2\) and \(3\), Eur. J. Math.5(3) (2019) 798-827. · Zbl 1423.14224
[9] De Fernex, T., On planar Cremona maps of prime order, Nagoya Math. J.174 (2004) 1-28. · Zbl 1062.14019
[10] Dolgachev, I. V., Classical Algebraic Geometry: A Modern View (Cambridge University Press, Cambridge, 2012). · Zbl 1252.14001
[11] Dolgachev, I. V. and Iskovskikh, V. A., Finite subgroups of the plane Cremona group, in Algebra, Arithmetic, and Geometry, Vol. 1: In Manin, Yu. I., , Vol. 269 (Birkhäuser, Basel, 2009), pp. 443-548. · Zbl 1219.14015
[12] Festi, D. and Van Lujik, R., Unirationality of del Pezzo surfaces of degree 2 over finite fields, Bull. London Math. Soc.48(1) (2016) 135-140. · Zbl 1408.14156
[13] Frame, J. S., The characters of the Weyl group \(\mathbb{E}_8\), in Computational Problems in Abstract Algebra, ed. Leech, J. (Oxford, 1967), pp. 111-130. https://doi.org/10.1016/b978-0-08-012975-4.50017-5
[14] Iskovskikh, V. A., Rational surfaces with a pencil of rational curves, Math. USSR Sb.3(4) (1967) 563-587. · Zbl 0181.24003
[15] V. A. Iskovskikh, Minimal models of rational surfaces over arbitrary field, Math. USSR Izv.43 (1979) 19-43 (in Russian); translation in Math. USSR Izv.14(1) (1980) 17-39.
[16] V. A. Iskovskikh, Factorization of birational mappings of rational surfaces from the point of view of Mori theory, Uspekhi Mat. Nauk51 (1996) 3-72 (in Russian); translation in Russian Math. Surveys51 (1996) 585-652.
[17] Iskovskikh, V. A. and Manin, Yu. I., Three-dimensional quartics and counterexamples to the Lüroth problem, Math. USSR Sb.15(1) (1971) 141-166 (in Russian). · Zbl 0222.14009
[18] Knecht, A., Degree of unirationality for del Pezzo surfaces over finite fields, J. Théor. Nombres Bordeaux27(1) (2015) 171-182. · Zbl 1342.14079
[19] Kollár, J., Unirationality of cubic hypersurfaces, J. Inst. Math. Jussieu1(3) (2002) 467-476. · Zbl 1077.14556
[20] Kollár, J. and Mella, M., Quadratic families of elliptic curves and unirationality of degree \(1\) conic bundles, Amer. J. Math.139(4) (2017) 915-936. · Zbl 1388.14096
[21] Lüroth, J., Beweis eines Satzes tiber rationale Kurven, Math. Ann.9 (1876) 163-165.
[22] Manin, Yu. I., Rational surfaces over perfect fields. II, Math. USSR Sb.1 (1967) 141-168 (in Russian). · Zbl 0182.23701
[23] Manin, Yu. I., Cubic Forms: Algebra, Geometry, Arithmetic, , Vol. 4 (North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., New York, 1974). · Zbl 0277.14014
[24] Salgado, C., Testa, D. and Varilly-Alvarado, A., On the unirationality of del Pezzo surfaces of degree two, J. London Math. Soc.90 (2014) 121-139. · Zbl 1319.14016
[25] Trepalin, A. S., Rationality of the quotient of \(\Bbb P^2\) by finite group of automorphisms over arbitrary field of characteristic zero, Cent. Eur. J. Math.12(2) (2014) 229-239. · Zbl 1288.14009
[26] Trepalin, A., Quotients of conic bundles, Transform. Groups21(1) (2016) 275-295. · Zbl 1375.14123
[27] Trepalin, A., Quotients of cubic surfaces, Eur. J. Math.2 (2016) 333-359. · Zbl 1362.14033
[28] Trepalin, A., Quotients of del Pezzo surfaces of high degree, Trans. Amer. Math. Soc.370(9) (2018) 6097-6124. · Zbl 1406.14010
[29] Trepalin, A., Quotients of del Pezzo surfaces of degree \(2\), Moscow Math. J.18(3) (2018) 557-597. · Zbl 1415.14008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.